World Journal of Condensed Matter Physics

Vol.2 No.2(2012), Paper ID 19092, 5 pages

DOI:10.4236/wjcmp.2012.22016

 

Domain Wall Width in Different Ferroelectrics via Perturbation Route

 

Anik Bandyopadhyay, Arnab Sengupta, Kamal Choudhary, Asis K. Bandyopadhyay, Pratap C. Ray

 

Department of Electrical Engineering & Computer Science, University of Toledo, Toledo, USA
Department of Materials Science, Pennsylvania State University, USA
Department of Materials Science and Engineering, University of Florida, Gainesville, USA
Dumkal Institute of Engineering and Technology, West Bengal University of Technology, Dumkal, India
Department of Mathematics, Government College of Engineering & Leather Technology, Kolkata, India

 

Copyright © 2012 Anik Bandyopadhyay, Arnab Sengupta, Kamal Choudhary, Asis K. Bandyopadhyay, Pratap C. Ray et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bandyopadhyay, A. , Sengupta, A. , Choudhary, K. , Bandyopadhyay, A. and Ray, P. (2012) Domain Wall Width in Different Ferroelectrics via Perturbation Route. World Journal of Condensed Matter Physics, 2, 91-95. doi: 10.4236/wjcmp.2012.22016.

Copyright © 2026 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.